# SDR AALA202406275688

- Difficulty date: June 25, 2024
- Submitted: June 27, 2024
- Operation: Air carrier
- Aircraft: N944AN
- Make and model: Boeing 737823
- Aircraft serial: 29535
- Aircraft time: 67,571 hours, 28,326 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNNKOWN
- Condition: No Test
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: NUMBER 1 AND NUMBER 2 LEFT AFT FLIGHT ATTENDANT FLASHLIGHTS DO NOT TEST. INSTALLED 2 (AALA202406279883) (AALA202406275688) NEW SERVICEABLE ONES, PRESS TO CHECK OPERTIONAL CHECKED GOOD. PER AMM 25-64-00.
